# SDR SWAA2023122833290

- Difficulty date: December 7, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 26,986 hours, 13,173 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Incorrect
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727 INNER CHORD AT STRINGER 18A RIGHT SIDE GAP IS 0.045' AT THE UPPER AND 0.040' AT THE BOTTOM<[01] REPAIRED PER EO-5311-E-14625-NG ON FAULT #TTG8Q00Q4Z2Z.;[02] VERIFIED ALL WORK STEPS COMPLETED ON EO-5311-E-14625-NG
